Tuesday, July 05, 2005

12thWeek(04/07/05-10/07/05)Injection12/24

Yesterday 12th injection went smoothly. No major side effects, all went ok as before. Half done well done.

But I noticed that last week most of the days and this morning I got double vision. One day I was watching T.V. I pressed the select Key on the Sky remote to see the time on the screen, but I noticed that I could not read the time. Every word on the screen was look shady and blurry. I thought that perhaps I need to wash my eyes so I washed my eyes but no difference. So I accepted the situation as a side effect of the treatment. About Friday I was ok but today I got it again.

Normally the day I feel very healthy before the next injection is Sunday, but last Sunday I was busy with my family in packing the stuff up as my brother and sister in law were going back to their country( Thanks for their support and help while they were here). So I could not eat any thing after the breakfast, it was late for dinner aswel. So we decided to go to a restaurant for dinner. As I was sitting in the restaurant, waiting for my dinner I felt my head was going off. I could see every one in front of me but I could not hear them. My wife was asking me are you alright but I could hardly hear her like she was calling me from very far away. Meanwhile dinner was their and I stated eating ignoring the situation. As I was eating my dinner and drinking 7up, I felt that my head is coming back. Thank God I was ok after a while.
I concluded that I should not go without eating while on treatment. I should take special care of my diet.

5 Comments:

At 12:13 PM, Blogger Ron Metcalfe said...

Hi Ijaz
I had that happen once - I felt very peculiar and it turned out I needed to eat but I had not felt any hunger. So I have been making sure to eat regularly since then.

It is worth mentioning any change in your vision to your nurse - not just deciding it's only another 'side-effect'. It is one of the areas they do keep close track of while you're on treatment.

All the best
Ron

 
At 2:35 AM, Blogger ijaz ahmad said...

Hi Rone,

Thans for your advice. i will ask my nurse about the problem.

all the best.

Ijaz

 
At 8:28 AM, Anonymous Anonymous said...

Hi Ijaz

In the last couple of years, my eyesight has deteriorated very significantly. Hopefully yours is just a temporary effect.
Hope you weren't affected by the events in London yesterday and you and your family are safe and well

 
At 6:04 AM, Blogger Sue, Toronto said...

Hi Ijaz,

12th week - your treatment is half complete! This is wonderful.

Sorry to hear that you've been affected by some side effects. Hopefully they are transient. I try to eat three times daily, even if I do not feel much like it.

I am very glad to hear you are alright following the terrible London bombings. Best wishes for the final weeks of your treatment passing by quickly,

Sue

 
At 8:11 AM, Blogger ijaz ahmad said...

Hi Nik and Sue,

Thanks for your comments for me.i am ok. but i am very sad about the tragic event.

God bless us.

whith best wihes.

Ijaz

 

Post a Comment

<< Home